MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; WC, K4, 20", SB DDLA, ELR,

MEDLINE INDUSTRIES, LP MEDLINE; WC, K4, 20", SB DDLA, ELR,
Catalog Number K4206N24E
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the "handle snapped off where the handle enters the frame".
 
Additional Manufacturer Narrative
It was reported that "the frame tubing that the handles go into sheared off at the base where they fit into the frame.He said that the handle snapped off where the handle enters the frame".There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
WC, K4, 20", SB DDLA, ELR,
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
mohammed haider
three lakes drive
northfield, IL 60093-2753
MDR Report Key25337820
Report Number1417592-2026-01817
Device Sequence Number10002419
Product Code IOR
UDI-Device Identifier00193489099754
UDI-Public00193489099754
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberK4206N24E
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date05/29/2026
Date Device Manufactured09/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown